Items where Author is "Tanaka, Satoshi"
Group by: Item Type | No Grouping Jump to: Article Number of items: 3. ArticleOnitsuka, Masakazu and Tanaka, Satoshi (2021) Rectifiability of orbits for two-dimensional nonautonomous differential systems. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (18). pp. 1-23. ISSN 1417-3875 Pasic, Mervan and Tanaka, Satoshi (2016) Non-monotone positive solutions of second-order linear differential equations: existence, nonexistence and criteria. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (93). pp. 1-25. ISSN 1417-3875 Tanaka, Satoshi (2000) A necessary and sufficient condition for the oscillation in a class of even order neutral differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2000 (4). pp. 1-27. ISSN 1417-3875 |